About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 982925, 13 pages
http://dx.doi.org/10.1155/2012/982925
Research Article

Semilocal Convergence Analysis for Inexact Newton Method under Weak Condition

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 29 May 2012; Accepted 5 August 2012

Academic Editor: Jen-Chih Yao

Copyright © 2012 Xiubin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. K. Argyros, “On the Newton-Kantorovich hypothesis for solving equations,” Journal of Computational and Applied Mathematics, vol. 169, no. 2, pp. 315–332, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. A. Ezquerro and M. A. Hernández, “Generalized differentiability conditions for Newton's method,” IMA Journal of Numerical Analysis, vol. 22, no. 2, pp. 187–205, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. A. Ezquerro and M. A. Hernández, “On an application of Newton's method to nonlinear operators with w-conditioned second derivative,” BIT. Numerical Mathematics, vol. 42, no. 3, pp. 519–530, 2002.
  4. J. M. Gutiérrez, “A new semilocal convergence theorem for Newton's method,” Journal of Computational and Applied Mathematics, vol. 79, no. 1, pp. 131–145, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Gutiérrez and M. A. Hernández, “Newton's method under weak Kantorovich conditions,” IMA Journal of Numerical Analysis, vol. 20, no. 4, pp. 521–532, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Hernández, “The Newton method for operators with Hölder continuous first derivative,” Journal of Optimization Theory and Applications, vol. 109, no. 3, pp. 631–648, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. H. Wang, “Convergence of Newton's method and inverse function theorem in Banach space,” Mathematics of Computation, vol. 68, no. 225, pp. 169–186, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X. H. Wang, “Convergence of Newton's method and uniqueness of the solution of equations in Banach space,” IMA Journal of Numerical Analysis, vol. 20, no. 1, pp. 123–134, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. H. Wang and C. Li, “Convergence of Newton's method and uniqueness of the solution of equations in Banach spaces. II,” Acta Mathematica Sinica, English Series, vol. 19, no. 2, pp. 405–412, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. S. Dembo, S. C. Eisenstat, and T. Steihaug, “Inexact Newton methods,” SIAM Journal on Numerical Analysis, vol. 19, no. 2, pp. 400–408, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. I. K. Argyros, “A new convergence theorem for the inexact Newton methods based on assumptions involving the second Fréchet derivative,” Computers & Mathematics with Applications, vol. 37, no. 7, pp. 109–115, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Z. Bai and P. L. Tong, “Affine invariant convergence of the inexact Newton method and Broyden's method,” Journal of University of Electronic Science and Technology of China, vol. 23, no. 5, pp. 535–540, 1994.
  13. J. Chen and W. Li, “Convergence behaviour of inexact Newton methods under weak Lipschitz condition,” Journal of Computational and Applied Mathematics, vol. 191, no. 1, pp. 143–164, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. G. Gasparo and G. Morini, “Inexact methods: forcing terms and conditioning,” Journal of Optimization Theory and Applications, vol. 107, no. 3, pp. 573–589, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. P. Guo, “On semilocal convergence of inexact Newton methods,” Journal of Computational Mathematics, vol. 25, no. 2, pp. 231–242, 2007. View at Zentralblatt MATH
  16. C. Li and W. P. Shen, “Local convergence of inexact methods under the Hölder condition,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 544–560, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. I. Moret, “A Kantorovich-type theorem for inexact Newton methods,” Numerical Functional Analysis and Optimization, vol. 10, no. 3-4, pp. 351–365, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. M. Martínez and L. Q. Qi, “Inexact Newton methods for solving nonsmooth equations,” Journal of Computational and Applied Mathematics, vol. 60, no. 1-2, pp. 127–145, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. B. Morini, “Convergence behaviour of inexact Newton methods,” Mathematics of Computation, vol. 68, no. 228, pp. 1605–1613, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. W. P. Shen and C. Li, “Convergence criterion of inexact methods for operators with Hölder continuous derivatives,” Taiwanese Journal of Mathematics, vol. 12, no. 7, pp. 1865–1882, 2008. View at Zentralblatt MATH
  21. W. P. Shen and C. Li, “Kantorovich-type convergence criterion for inexact Newton methods,” Applied Numerical Mathematics, vol. 59, no. 7, pp. 1599–1611, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. W. P. Shen and C. Li, “Smale's α-theory for inexact Newton methods under the γ-condition,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 29–42, 2010. View at Publisher · View at Google Scholar
  23. M. Wu, “A new semi-local convergence theorem for the inexact Newton methods,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 80–86, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. T. J. Ypma, “Local convergence of inexact Newton methods,” SIAM Journal on Numerical Analysis, vol. 21, no. 3, pp. 583–590, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH